[hcs-d] HCMR Submission Deadline

Scott Duke Kominers kominers at fas.harvard.edu
Sat Feb 2 09:11:10 EST 2008


The HCMR submission deadline is fast approaching!

You are invited to submit expository papers on any topic of undergraduate 
mathematics or applied mathematics, short articles detailing interesting 
results or problems, and original problems in any mathematical subject. 
Papers written for courses, tutorials, or fun are welcomed. To be eligible 
for publication in Vol. 2 No. 1, all submissions of articles, notes, and 
problems must be received by February 10, 2008.

You are also invited to submit solutions to the problems published in the 
second issue of The HCMR, available at 
http://www.thehcmr.org/issue1_2/problems_and_solutions.pdf .  To be 
considered for publication, solution submissions must be received by March 
1, 2008.

Submissions should be directed to hcmr at hcs.harvard.edu in .pdf format or 
in hard copy to

The Harvard College Mathematics Review
Student Organization Center at Hilles
Box # 360
59 Shepard Street
Cambridge, MA 02138.

If you wish to submit a hard copy, please also send an abstract to 
hcmr at hcs.harvard.edu.  TeX formatting is preferred.


More information about the hcs-discuss mailing list